PuSH - Publikationsserver des Helmholtz Zentrums München

Efendiyev, M.A. ; Wendland, W.L.*

Geometrical properties of nonlinear maps and their application, Part II: Nonlinear Riemann-Hilbert problems with closed boundary data for multiply connected domains

J. Math. Anal. Appl. 329, 425-444 (2007)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We use the degree of quasiruled Fredholm maps on quasicylindrical domains developed in Part I to prove the existence of at least two homotopically different solutions of classical nonlinear Riemann-Hilbert problems for multiply connected domains.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Nonlinear Riemann-Hilbert problems; Fundamental group; Unimodular functions; Reflection principle; Topological degree
ISSN (print) / ISBN 0022-247X
e-ISSN 1096-0813
Quellenangaben Band: 329, Heft: 1, Seiten: 425-444 Artikelnummer: , Supplement: ,
Verlag Elsevier
Verlagsort San Diego, CA
Begutachtungsstatus Peer reviewed